Events

MURI meeting 2015

Click here for the meeting review!
  • Date : September 25, 2015 (Friday)
    Location : RTH 526
    Agenda :

    • 09:00 AM : Informal Start; Coffee
    • 09:15 AM : Program managers: Purush Iyer
    • 09:20 AM : Milind Tambe : Overview of the project, Research project

    • Individual Presentations (10 min each)

    • 09:40 AM : Vincent Conitzer
    • 09:50 AM : Jeff Brantingham
    • 10:00 AM : Maria D’Orsogna


    • Questions + Break (20 minutes)

    • 10:30 AM : Martin Short
    • 10:40 AM : Michael McBride
    • 10:50 AM : Richard John
    • 11:00 AM : Student/postdoc presentations I [50 minutes]
      • Fei Fang
      • Catherine Moon
      • Matthew Brown
      • Kenneth Nguyen
      • Andrew Plucker


    • Lunch + Setup Posters (60 minutes)

    • 12:05 PM to 2:10 PM: Student/postdoc presentations II [80 minutes]
      • Garret Ridinger
      • Thanh Nguyen
      • Li Wang (REU talk)
      • Leandro Marcolino
      • Andrew Kephart
      • Arunesh Sinha
      • Ekaterina Merkurjev
    • 12:30 to 1:20 PM Posters (Location: GFS 116)


    • Break (20 minutes) to set up posters

    • 2:30 PM to 3:20 PM: Student posters + coffee + informal discussions


    • Break (15 minutes)


      Cross-cutting Presentations

    • 3:35 PM : USC + DUKE(Haifeng Xu)
    • 3:45 PM : UCLA+Northridge (Yaoli Chuang)
    • 3:55 PM : UCLA + Northridge (Charlie Marshak)
    • 4:05 PM : UCI+USC (Richard Sheffield John)
    • 4:15 PM : USC+GA Tech (Martin Short + Yasi Abbasi)
    • 4:25 PM : (UCLA­GA Tech­USC) Li Wang


    • Break (10 minutes)
    • 4:45 PM : Feedback from Government team, Questions to govt team
    • 5:00 PM : Head towards USC faculty center

    • Roughly 5:15 to 5:30: : Dinnerclick here

    Address :  RTH 526
       Los Angeles, CA 90089


Events

MURI meeting 2014

Click here for the meeting review!
  • Date : December 5, 2014 (Friday)
    Location : HNB 100/107
    Agenda :

    • 09:00 AM : Informal Start; Coffee
    • 09:15 AM : Program managers: Purush Iyer, Harry Chang
    • 09:20 AM : Milind Tambe : Overview of the project, Research project

    • Individual Presentations (10 min each)

    • 09:40 AM : Vincent Conitzer
    • 09:50 AM : Rajiv Maheswaran
    • 10:00 AM : Andrea Bertozzi


    • Questions + Break (30 minutes)

    • 10:40 AM : Jeff Brantingham
    • 10:50 AM : Richard John
    • 11:00 AM : Michael McBride
    • 11:10 AM : Martin Short
    • 11:20 AM : Maria D’Orsogna


    • Questions + Lunch + Setup Posters (60 minutes)

    • 12:30 to 1:20 PM Posters (Location: GFS 116)
    • 1:20 to 1:30 return to HNB

    • Cross-cutting Presentations

    • 1:30 PM : USC + DUKE
    • 1:45 PM : Northridge+GA Tech
    • 2:00 PM : USC + UCLA + GA TECH

    • Questions + Break (15 minutes)

    • 2:30 PM : USC+UCI
    • 2:45 PM : UCLA + Northridge
    • 3:00 PM : UCLA + GA Tech

    • Questions + Coffee (25 minutes)
    • 3:40 PM to 4:30 PM: Student & postdoc presentations and questions
    • Each is a 10 min slot (UCI, Duke, UCLA, USC, USC)


    • Break (15 minutes)

    • 4:45 PM : Feedback from Government team, Questions to govt team
    • 5:00 PM : Head towards USC faculty center

    • Roughly 5:15 to 5:30: : Dinner

    Address :  HNB 100/107
       Los Angeles, CA 90089

Previous Events :

MURI meeting 2013

Click here for the meeting review!
  • Date : November 19, 2013 (Tuesday)
    Location : RTH 526
    Address :  3710 McClintock Avenue, RTH 526
       Los Angeles, CA 90089
    Accomodation : Click Here

    Agenda :

    • 09:00 AM : Informal Start; Coffee
    • 09:25 AM : Program managers: Purush Iyer, Harry Chang
    • 09:30 AM : Prof. Milind Tambe : Overview of the project

    • Crosscutting Research

    • 10:00 AM : Crime modeling (USC + UCLA) [Martin + Albert]
    • 10:25 AM : Behavior modeling (USC + UCI) [Richard John]
    • 10:40 AM : Contagion (UCLA + USC) [10 min] [Andrea]
    • 10:50 AM : Networked Game Theory (USC + Duke) [10 min] [Manish]

    • BREAK (20 minutes)

      Individual PI Presentations

    • 11:20 AM : Prof. Rajiv Maheswaran
    • 11:40 AM : Prof. Richard John
    • 12:00 Noon : Prof. Vincent Conitzer

    • Lunch (90 minutes)

    • 1:50 PM : Prof. Maria D'Orsogna
    • 2:10 PM : Prof. Andrea Bertozzi
    • 2:30 PM : Prof. P. Jeffrey Brantingham

    • Coffee Break/Cookies (30 minutes)

    • 3:20 PM : Student/Postdoc posters, additional discussions
    • 4:30 PM : Feedback from Government team, Questions to govt team

    • 4:45 PM : Check email, walk outside…head to dinner

    • 5:00 PM : Appetizers, discussions
    • 5:30 PM : Dinner

MURI meeting 2012

  • Date : September 25, 2012(Tuesday)
    Location : USC Information Science Institute, 11th floor conference room
    Address :  Information Sciences Institute
       4676 Admiralty Way, Suite 1001
       Marina del Rey, CA 90292
       Phone : 310/822-1511
       Fax : 310/823-6714
    Accomodation : Click Here

    Agenda :

    • 09:30 AM : Informal Start; Coffee/Breakfast
    • 10:00 AM : Program managers: Purush Iyer, Harry Chang
    • 10:05 AM : Introductions
    • 10:15 AM : Prof. Milind Tambe : Overview of the project

    • Scalable Behavioral Game Theory

    • 10:35 AM : Prof. Rajiv Maheswaran
    • 10:50 AM : Prof. Richard John

    • Stochastic Coalitional Game Theory

    • 11:05 AM : Prof. Vincent Conitzer
    • 11:20 AM : Prof. Yoav Shoham
    • 11:35 AM : Prof. Maria D ' Orsogna
    • 11:50 AM : Prof. Michael McBride

    • Lunch (70 min)

      Spatiotemporal Game Theory

    • 1:15 PM : Prof. Andrea Bertozzi
    • 1:30 PM : Prof. P. Jeffrey Brantingham
    • 1:45 PM : Prof. Martin Short

    • Crosscutting Research

    • 2:00 PM : Crime modeling (USC + UCLA)
    • 2:15 PM : Networked game theory (USC+DUKE)
    • 2:30 PM : Emotional contagion (UCLA + USC)
    • 2:45 PM : Behavioral modeling (CSUN +UCI)

    • Coffee Break/Cookies (30 minutes)

    • 3:15 PM : Prof. Richard Dekmejian
    • 3:30 PM : Discussion
    • 3:45 PM : Student/Postdoc posters, additional discussions
    • 4:45 PM : Feedback from Government team

    • 5:00 PM : Check email, walk outside…head to dinner

    • 5:30 PM : Appetizers, discussions
    • 5:45 PM or 6:00 PM : Reach dinner venue
 

MURI Group Meeting

 

MURI kickoff meeting

  • Date : September 8, 2011(Thursday)
    Location : USC Information Science Institute, 11th floor conference room
    Address :  Information Sciences Institute
       4676 Admiralty Way, Suite 1001
       Marina del Rey, CA 90292
       Phone : 310/822-1511
       Fax : 310/823-6714
    Accomodation : Click Here

    Agenda :

    • 09:30 AM : Informal Start; Coffee/Breakfast
    • 10:00 AM : Introductions
    • 10:10 AM : Purush Iyer (Program manager)
    • 10:20 AM : Prof. Milind Tambe : Overview of the project

    • Scalable Behavioral Game Theory

    • 10:45 AM : Prof. Rajiv Maheswaran
    • 11:00 AM : Prof. Richard John
    • 11:15 AM : Discussion (15 min)

    • Stochastic Coalitional Game Theory

    • 11:30 AM : Prof. Vincent Conitzer
    • 11:45 AM : Prof. Yoav Shoham
    • 12:00 PM : Prof. Maria D ' Orsogna
    • 12:15 PM : Prof. Michael McBride
    • 12:30 PM : Discussion (15 min)

    • Lunch (75 min)

      Spatiotemporal Game Theory

    • 2:00 PM : Prof. Andrea Bertozzi
    • 2:15 PM : Prof. P. Jeffrey Brantingham
    • 2:30 PM : Prof. Martin Short
    • 2:45 PM : Discussion (15 min)

    • 3:00 PM : Prof. Richard Dekmejian

    • Coffee Break/Cookies (30 minutes)

    • 3:45 PM : Student/Postdoc posters
                     (Govt team peels off at some point into a breakout room)

    • 5:15 PM : Feedback from Government team

    • 5:30 PM : Head to dinner
    • 5:45 PM : Reach dinner venue